# SDR DALA109805638

- Difficulty date: May 13, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 45,856 hours, 16,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BUSINESS CLASS EMERGENCY LIGHT AT LEFT OVERHEAD BIN AREA INOPERATIVE.  REPLACED POWER SUPPLY ASSEMBLY.
